# SDR 03FDEA01108

- Difficulty date: July 18, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727-200
- Aircraft serial: 21532
- Aircraft time: 36,997 hours, 23,886 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN GOUGED IN 3 PLACES BS 384 BELOW STR 24L.  REPAIRED SKIN BS 384 BELOW STR 25L IAW SRM 53-30-3 DETAIL 1.
